# SDR UPS04M43464

- Difficulty date: November 9, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Isolation Valve
- Condition: Inoperative
- Location: Tail Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT APPROX 4 HRS AFTER DEPARTURE, THE FUEL QTY/USED CHECK LEVEL 2 ALERT DISPLAYED.  OBSERVED THAT FUEL TANK QUANTITY WAS APPROX 5000 LBS LESS THAN FUEL BURN AMOUNT FROM FUEL TOTALIZER.  ISOLATED ALL TANKS AND OBSERVED THAT TAIL TANK QUANTITY CONTINUED TO DECREASE AT A RATE OF APPROX 100 LBS EVERY 5 MINUTES.  DEFERRED TAIL TANK ISO VLV M291016.  RE-ACTIVATED TAIL TANK ISO VALVE IAW SMP PROCEDURE 28-21-19.  THIS CLEARS DEFERRAL M291016.
